# SDR SWIA2020090152116

- Difficulty date: July 28, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP AT FS319 / STGR 21L HAS CORROSION.     (C-CHECK) RO 8/28/2020    REMOVED CLIP AT FS319 / STGR 21L FOR CORROSION REMOVAL CRJ200 SRM.   CORROSION COVERS MORE THAN 30 PERCENT OF PART.  DAMAGE FOUND TO BE OUT OF LIMITS PER CRJ200 SRM. FABRICATED NEW PART USING P/N: S6144-33 PO: T55304 REF  BOMBARDIER DWG.  INSTALLED CLIP AT FS 319.00 IAW CRJ200 SRM.
